MathSciNet Relay Station
MathSciNet bibliographic data
MR1816043 (2002d:37068) 37F05 (30D05 30F10)
Bullett, S.; Penrose, C. Regular and limit sets for holomorphic correspondences. Fund. Math. 167 (2001), no. 2, 111–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement